MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDR03
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Codes Muscle Stimulation (1412); Fatigue (1849); Device Overstimulation of Tissue (1991); Pain (1994); Discomfort (2330)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient reported they "put off getting their device checked because the pain is unbearable, i have a great deal of discomfort every time i have my device check, i have residual discomfort for hours after; it feels bruised.This is some of the worst sensations i have felt in my life".Follow up with the patient's physician indicated that the patient has high output pacing when a magnet is applied.The patient's implantable pulse generator remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the patient experienced muscle stimulation and pain.The right ventricular (rv) lead lead was reprogrammed.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient has further reported that they have less energy.They further noted they experience discomfort when sending in transmission.

Brand Name
ADAPTA
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112
7635269277
MDR Report Key8348890
Report Number3004209178-2019-03457
Device Sequence Number19331519
Product Code NVZ
UDI-Device Identifier00613994222060
UDI-Public00613994222060
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2015
Device Model NumberADDR03
Device Catalogue NumberADDR03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer02/21/2020
07/18/2024
Initial Report FDA Received Date02/18/2019
Supplement Report FDA Received Date03/09/2020
08/09/2024
Date Device Manufactured10/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407652 LEAD, 407645 LEAD.
Patient Age77 YR
Patient SexMale
Patient Weight70 KG